Inflammation of Seborrheic Keratoses Caused by Cytarabine: A Pseudo Sign of Leser-Trelat

September 2004 | Volume 3 | Issue 5 | Case Report | 565 | Copyright © 2004

Timothy Patton DO, Matthew Zirwas MD, Nancy Nieland-Fisher MD, Drazen Jukic MD PhD

Abstract

Cytarabine, used for the treatment of acute myelogenous leukemia, can cause a rare reaction of inflammation of existing seborrheic keratoses. We report a case of cytarabine induced inflammation of seborrheic keratoses mimicking a vesicular eruption in 53-yearold man with acute myelogenous leukemia.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles